# SDR SWAA2025020584640

- Difficulty date: January 9, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500I AND STR21R AT FWD CARGO COMPARTMENT 2024-779435<[01]. REPLACED GUSSET AND FASTENERS LOCATED BS500I AND STR21R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 256 REV B AND SHEET 257 REV B.; [02] CORRECTED STEP 1.  REPLACED GUSSET AND FASTENERS LOCATED BS500I AND STR21R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 256 REV B AND SHEET 257 REV B.  SEE INDIVIDUAL SIGNS OFF BELOW.; [03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED RII.
